I am a 19-year-old female doing MBBS. Everything is really good in my life, but I certainly do not understand the chit chat going on in my mind all the time. I do not feel going when I meet people, I do not like noise, parties and going out. But this was not the case earlier, I like dressing up and going out for shopping, now I do not feel like doing these things. I just like studying and following my normal routine, I do not want to be like this. Please help.
I am very anxious about my face as I have acne scars, so I am always very conscious about them. I just take medication for it, I often have severe headache attacks, probably migraine, especially when I go out with my friends or hear a very loud noise.
Welcome to icliniq.com.
I am sorry to hear about your situation, I can see that you are under a lot of stress. what you are describing looks more like anxiety disorder, it is possible that because you have been under a lot of stress for a long time. MBBS is a very tough field and even though you must be a good student it does take a toll on your mental health. With chronic stress problems like severe headaches, migraines social avoidance can occur.
I would suggest you to talk to a counselor and they will help you find out the negative thoughts which are causing this anxiety and this type of behavior and they will help you to cope up with them and be able to enjoy your life again. Either find a local counselor or you can opt for online counseling sessions with me via icliniq.
If these are severe you might require anti-anxiety medications, but as you have mentioned that you are able to function well, I think they might not be required. The counselor will evaluate you and take a detailed history and advise you accordingly.
I hope this helps.
Was this answer helpful?|
Query: Hi doctor, I have a 4 year old son, and I am a working woman. Recently, I took my son to a doctor to get him treated for a common cold. The doctor asked me about his communication skill as he has doubt that he might be having autism. My husband got angry hearing that there is something wrong with o... Read Full »
Query: Hello doctor, I have anxiety and panic since five years. My GP had given Nexito forte and Veniz XR 37.5. And, I felt better and asked him to reduce the dosage two years ago. He stopped both and gave Nextio plus from then till date. I felt better. I did not smoke or drink while on treatment. 10 days ... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now